# SDR 011607N152CS1

- Difficulty date: January 14, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N152CS
- Make and model: Cessna 525
- Aircraft serial: 5250539
- Aircraft time: 2,045 hours, 1,775 cycles
- Engine: Wilint FJ44
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15419005
- Part serial: 824
- Condition: Faulty
- Location: Nlg
- Part time: 2,045 hours, 1,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF FROM SAT, CREW NOTICED POWER BRAKE FAIL AND POWER BRAKE PRESS LOW ANNUNCIATORS. CREW PERFORMED AFM PROCEDURE CHECKS FOR THIS INDICATION WITH NO EFFECT. CREW DECLARED AN EMERGENCY AND RETURNED TO SAT FOR INSPECTION AND REPAIR OF FAULT.MAINTENANCE FACILITY FOUND FAULT TO BE WITH NOSE LANDING GEAR ACTUATOR, AFTER REPLACEMENT ANTISKID SYSTEM WORKED SATISFACTORY WITH GEAR SWING.
